Every brain altering medication I have taken for my fibro has caused me to become suicidal. When I'm off the drugs I'm happy as can be but when I'm on them I hate life and don't care if I'm failing school. The internet and my doctor makes it seem like that's the only way to help the pain of fibromyalgia. I'm only 14 and I can't live with this pain for the rest of my life. I'm going to pain management and I've altered my life so it's less stressful. Please tell me if their is any other medications out there. Thanks
I can't take depression medicines and I have Fibromyalgia! What other options do I have?
- 29 Nov 2016 by Masked_el
- 15 December 2016
- depression, fibromyalgia, medicine, medication, brain, drug
Added 29 Nov 2016:
I also have severe "IBS" I write that in quotes because I don't believe that's what it is
Hi, Masked_el. I'm so sorry that you're suffering with fibromyalgia at such a young age. I am prescribed Gabapentin 300mg 1x per day. You might want to ask your doctor if an anxiety medication might help. An anxiety medication will help your body to relax and not be tensed up which will only make the Fibromyalgia pain that much worse. I wish you well.
I'm sorry you have to deal with the pain of fibromyalgia. I understand because I suffer from it too. Being suicidal after taking depression medication sounds scary since it should be doing the opposite, but it can be a possible side effect as others have had that as well. You could ask your doctor to prescribe you an anticonvulsant such as Lyrica. You could also go the non prescription way and try Ibuprofen. It's good for inflammation. Depending on your pain level, it may not take all of your pain away. For me, Ibuprofen just takes the edge off but doesn't stop the pain completely. It's better than nothing though. I know when I have a flare up, it's hard to want to move around a whole lot and everything hurts so much. However, if you have access to a swimming pool, some light swimming exercises can help as well. Good luck with getting your pain under control. Definitely talk to your doctor. They know what's best. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2011 • 1 answer
Posted 17 Dec 2011 • 1 answer
Posted 6 Sep 2012 • 3 answers
Posted 19 Feb 2013 • 1 answer
Posted 30 Oct 2017 • 1 answer